# SDR RAIA990729

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 501156616
- Condition: Failed
- Location: Standby System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

JFK - FLT 7633 - STANDBY ATTITUDE INDICATOR WILL NOT STAY ERECT.  MAINTENANCE REPLACED STANDBY ADI.  (X)
